# SDR AALA2020042879017

- Difficulty date: April 22, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 60,661 hours, 27,216 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746001220200
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING SLAT TRACK # 3 FORWARD BOLT AT WING STATION 2580, RIB # 5. INSTALLED MODIFIED BOLT PER AMM 27-84-63.
